# SDR SCNA20161101252

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 51,472 hours, 35,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD DRIVEN.  STA 360 LT FRAME CRACKED AT AC BRACKET ATTACHMENT IB FASTENER BETWEEN S-8 AND S-9.  VERIFIED WITH HFEC AND MFEC.  REPAIRED STA 360 LT FRAME BETWEEN S-8 & S-9.
